Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes indigestion after medical tests?

Answered by
Dr.
Dr. Prashant

Gastroenterologist

Practicing since :2009

Answered : 289 Questions

default
Posted on Mon, 19 Oct 2015 in Digestion and Bowels
Question: Can someone have trouble digesting their food after this test? Any problem with blood pressure?
doctor
Answered by Dr. Prashant 3 hours later
Brief Answer:
usually there will be no relation with digestion and any tests

Detailed Answer:
Hi,
Regarding what test you sre dpeaking?But whatever there is no relation with digestion. And regarding blood pressure ,what exactly you need plz be a bit more specific ,so that I can help you better.
thank you
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Prashant 20 hours later
Dr. Prashart -
This test was "Nuclear Medicine Gastric Emptying Exam" taken 9/24/2015.
After the test, I had a miserable time digesting my food especially in the evening.
Still am.
I had blood pressure for about six months of about 110/66 and 136/36 as examples. Stopped taking my medicine.
Since the test I have had 151/71 and 162/81 as examples and similar. I have started taking my medicine again - Losartan - and it still is high.
I am seeing my doctor today, but could it be from the test?
doctor
Answered by Dr. Prashant 21 minutes later
Brief Answer:
the fluctuation in BP is due to anxiety and stopping of medicines

Detailed Answer:
Hi,

Regarding your digestion when you are saying that you got a test, Nuclear Medicine Gastric Emptying Exam, basically it contains radioactive materials mixed in food that they give to eat, might be that will take some time to eliminate and because of that there may be delay in proper acid secretion, but all these problems will come down in next couple of days.

And fluctuating BP is mainly due to anxiety and stopping of anti hypertensive, better have a proper sleep and less stress with your regular BP tablets.

You can also consider regular walking and low salt diet that will add on to better maintain of BP.

Thank you
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Stress

doctor1 MD

Ive have urethra swollen and the doc give me chloronapax paracetamol and pain killer . but the swollen become smaller but still there . and my period is just spotting and can it be because of stress . because iv keep thinking about what ive been through . im never had sex .

doctor1 MD

What could make my heart feel like it's pounding hard in my chest? Blood pressure and heart rate are normal. I've had 2 stress echo tests a year apart and everything looked good on both. I am 51, female, in menopause, and was dealing with anxiety this past summer/fall.

doctor1 MD

I heard that if you have chronic stress , no hair loss product will work to restore or regrow hair until the stress is relieved, is this correct? I take 1000mg of Saw Palmetto, 1000 mg of Biolin, use Ducray Anastim Chronostim (started 4 days ago), and take a multvitamin with B100 complex. I suffer from manic depression as well.

doctor1 MD

i have recently changed pill to microgynon 30. I have noticed that I have two lumps of hair missing in my head the size of 3cm length and width being the largest. I also suffer with stress and anxiety. What could be the reason for this? It is not something serious is it?

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?